Publication detail

On connected unars with regular endomorphism monoids

CHVALINA, J.

Original Title

On connected unars with regular endomorphism monoids

English Title

On connected unars with regular endomorphism monoids

Type

journal article - other

Language

en

Released

01.01.1980

Publisher

MU

Location

Brno

ISBN

1212-5059

Periodical

Archivum Mathematicum

Year of study

16

Number

1

State

CZ

Pages from

6

Pages to

14

Pages count

7

Documents

BibTex


@article{BUT43217,
  author="Jan {Chvalina}",
  title="On connected unars with regular endomorphism monoids",
  address="MU",
  chapter="43217",
  institution="MU",
  journal="Archivum Mathematicum",
  number="1",
  volume="16",
  year="1980",
  month="january",
  pages="6--14",
  publisher="MU",
  type="journal article - other"
}